# SDR SWAA2020031242389

- Difficulty date: March 8, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 51,116 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER VISUAL INSPECTION, ENGINEERING VERIFIES A REPAIR IS NEEDED AT STA 727B LBL 24.75 NOTED ON TSR 20200011152 ADDITIONAL #2. SEAT TRACK AT LBL 24-75 AND STA 727B         REPAIR PER SRM 53-40-51-2R-1
